# SDR 2016FA0000622

- Difficulty date: August 16, 2016
- Submitted: December 10, 2016
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063063
- Part serial: 16418730
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STARTING WARM.  RE-CALIBRATE FCU.
